# SDR 20010306CW003

- Difficulty date: January 30, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- System (JASC): 2720 · Rudder Control System
- Part: Slide
- Part number: 108713
- Part serial: 129
- Condition: Cracked
- Location: Rudder
- Part time: 47,551 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE IS CRACKED ON BOTH SIDES OF SHAFT, ABOUT 0.090IN FROM THE END AND THE SHAFT IS BENT.  PROBABLE CAUSE IS EXCESSIVE STRESS AND FATIGUE DURING OPERATIONAL LOAD.  INCREASE INSPECTION REQUIREMENTS FOR SERVO VALVE SLIDE AND REQUIRE THAT SLIDE BE EDDY CURRENT INSPECTED FOR CRACKS.
